# SDR ASAA0380022

- Difficulty date: January 4, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Chafed
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RT OUTBOARD FLIGHT SPOILER IS CHAFED ON TRAILING EDGE UPPER SIDE OUTBOARD OF ACTUATOR MOUNT.  REPAIRED DAMAGED AREA PER SRM 51-70-1B. (M)
